# SDR JR2R20250803053

- Difficulty date: August 3, 2025
- Submitted: August 3, 2025
- Operation: Air carrier
- Aircraft: N88331
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000530
- Aircraft time: 20,883 hours, 12,740 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Sill Drain
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 200
- Part time: 20,883 hours, 12,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MOP SILL, FROM FR88-FR90 IS CORRODED OUT OF LIMITS.  REPLACED
